Asymptotic integration of second-order impulsive differential equations


Akgol S. D. , Zafer A.

APPLIED MATHEMATICS LETTERS, vol.76, pp.1-7, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76
  • Publication Date: 2018
  • Doi Number: 10.1016/j.aml.2017.07.010
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-7
  • Keywords: Second-order, Impulsive, Differential equation, Principal/nonprincipal solution, Asymptotic integration

Abstract

We initiate a study of the asymptotic integration problem for second-order nonlinear impulsive differential equations. It is shown that there exist solutions asymptotic to solutions of an associated linear homogeneous impulsive differential equation as in the case for equations without impulse effects. We introduce a new constructive method that can easily be applied to similar problems. An illustrative example is also given. (C) 2017 Elsevier Ltd. All rights reserved.